It is currently Sat Aug 19, 2017 9:54 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Fri Feb 26, 2016 12:30 pm 
Offline
New Poster
New Poster

Joined: Fri Feb 26, 2016 12:09 pm
Posts: 3
So this is my first time posting here and I am literally losing my mind in fear of precipitated withdrawals! About a year and a half ago I started taking Oxycodone. It got pretty heavy and I was doing about 150 MG daily. Sometimes more sometimes less. Anyway I knew I couldn't live this life anymore I decided to quit cold turkey. Not a good idea! Nobody in my family knew I was addicted to these pills and I thought I could play the withdrawals off. Obviously that didn't work . I told my husband and my family. They were all extremely supportive! Anyway I took my last dose of Oxycodone February 10 I tried to go work February 11th and obviously that was miserable. I couldn't concentrate I couldn't work I couldn't sit still and I felt miserable. That is the night I came home and told my family. I tried to sleep that night but was restless sweating with chills and had total insomnia. I check myself into urgent care on the following morning and they prescribed me 75 MCG fentanyl patches to hold me over until I could see a dr. that provided Suboxone. That took a couple weeks. So I was on the patches from February 12 to February 24, less than two weeks. I remove my patch around 9:30 PM Wednesday, it is now 8:20 AM Friday so I am creeping up on the 36th hour. I have the same symptoms as withdrawing from Oxycodone. I'm restless I can't sleep a little nauseous yawning all the time hot to cold than cold to hot. But I don't seem to be getting worse. My mind on the other hand is driving me crazy I guess the insomnia will do that to you. Wondering if I should go down stairs and try just the tiniest bit of Suboxone to see how my body will react? Is it possible to be addicted and not dependent? Even at this high of a tolerance?


Top
 Profile  
 
PostPosted: Fri Feb 26, 2016 1:23 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2300
Location: Tennessee
Hey Lolo welcome to the forum! Glad u found us.

I too was taking around 150mg of oxycodone before I started my sub treatment. I don't really know how potent just wearing the patches are but I'm sure it's pretty strong. I also don't understand the dosages with the patch. I was never given fentanyl from the er for withdrawal, it doesn't make sense to me to give someone a stronger opiate than what they were on. Maybe the patches aren't as strong as I'm thinking they are, hopefully someone else that knows can weigh in on that for u. Once I went to the er for some pretty severe withdrawal and they just gave me a benzo, clonadine, and phenagren.....I'm sure I misspelled every one of those lol sorry.

Regardless that's what they've given u and now we need to figure out if u need to go ahead and take ur sub. How long did ur sub Dr say for u to wait? I waited 32 hrs but that was only coming off oxycodone. I think u can probably start off with a small piece of suboxone now and see if it makes u feel better. If it does possibly cause u to go into precipitated withdrawal, it'll pass, u just have to keep taking ur sub and it'll eventually get better and you'll be in the clear. If u hadn't been taking the patches, I'd be positive that enough time has passed and u won't experience any pw. I just don't know exactly how long u should wait after taking the fentanyl. Imo, and I'm no Dr or anything close to being one lol, I'd think you'd be ok to take a piece of suboxone now. Again though, when did ur Dr suggest that u take it or how long to wait?

I know this induction process is stressful and we've all had to go through this, but soon you'll be so thankful that u did this. Suboxone will help u live a "normal" life again. U made a great decision for urself. I hope everything goes well and please keep us posted!! Good luck :)

_________________
Jennifer


Top
 Profile  
 
PostPosted: Fri Feb 26, 2016 3:49 pm 
Offline
New Poster
New Poster

Joined: Fri Feb 26, 2016 12:09 pm
Posts: 3
Hey Jenn!

Thanks for responding. My doctor told me to start the sub when I started feeling pretty bad. The only thing is the last 12 hours or so have been exactly the same! I'm so confused I've never done this before. And if this is the extent of my withdrawal should I just never take the sub? That way I wouldn't need to withdrawal from anything again? Anyway I took MAYBE .5mg sub just to test. I felt no changes almost 2 hours later. In regards to the patch. I most definitely was at a lower does than what I was used to. I never once felt high. It basically allowed me to sleep. The first 3 days on it were ok for my body but so bad on my mood. I'm guessing that's the mental withdrawal part? My brain was foggy and I couldn't think straight. I'd cry at the drop of a hat too. It got better around day 4 but now I'm going through this all again! I just want it to be over! How long does it take for my brain to work again??!! Do the subs help with that??!!


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Feb 26, 2016 5:03 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2300
Location: Tennessee
Hey Lolo,

I think .5 mg is probably a little on the low side. The way my induction went was like this: started out with 2mg. Thirty minutes later 2mg again. Thirty minutes later another 2mg and finally thirty minutes later the last 2mg equaling a total of 8mg. By the time I walked out that door, I felt better. After that initial first day of 8mg, that next day I took 16mg (two strips) a day. My habit was around 150mg a day like urs was and it totally took care of everything and I felt as normal as I did before I ever started using opiates. It's a miracle honestly. Now that I look bk, I think I'd been good just taking 12mg but it's actually whatever dose helps u. What dose helps one person may be less than another person. But if I were u, I'd start out taking 2mg every thirty minutes until ur withdrawal and cravings are gone.

Suboxone not only takes care of withdrawal but it takes that horrible cravings away to where u can think and live without obsessing over the oxy. I hope this helps and ur induction goes smooth!!

_________________
Jennifer


Top
 Profile  
 
PostPosted: Sat Feb 27, 2016 2:23 pm 
Offline
New Poster
New Poster

Joined: Fri Feb 26, 2016 12:09 pm
Posts: 3
I just wanted to update you that I ended up taking 4MG after my doctor called around 1 PM. He said that he thought it would be highly unlikely that I went into PW after I had waited this long. He was right I ended up feeling much better after mt 2nd 4mg dose!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group